# SDR HEEA060048

- Difficulty date: January 20, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N707AE
- Make and model: Skrsky S76A
- Aircraft serial: 760276
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Control
- Part number: 071121615
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MARKER BEACON INOPERATIVE.
